Hypo or hyper thyroid ????I am a heart patient and was on amiodarone for 1 year. I noticed fatigue, energy loss, hunger etc and when I got blood report, tsh was reduced to 0.03. Doctor started anti thyroid medicine. I took it 9 months. Now my tsh is 4 but still I am feeling exhausted, confusions, hungry all time. Is there any homeopathy treatment for this problem.
akpt1978 on 2017-08-09
Kali Carb 200 twice a day.
day 4 to day 15
Oxalic Acid 200 in evening.
One dose means 2 pills.
♡ kadwa 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.